Connect with others who understand.

sign up log in
About myPCOSteam
Real members of myPCOSteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Experience "hormone Drop" After Taking Provera

Does Anyone Experience "hormone Drop" After Taking Provera

I take provera every 2-3 months for 10 days to start a bleed. Im just wondering if anyone else takes it and has noticed what i call a "hormone drop" once the bleeding stops? I feel more irritable, moody, sweaty and exhausted right after im done bleeding...more than i do before or during, anyone else?

A myPCOSteam Member said:

Thank you! I have bad anxiety and my doctor knows that since she prescribed the meds for it (after me going to emerge because id been having anxiety attacks and bursting into tears daily for weeks but couldn't get in to see her, then my dad went in raging when they wouldnt refill the lorazapam the hospital gave me because she wanted to see me first but couldnt get me in til 2 weeks after i would run out). Even with meds i get social anxiety babble and sweats, so the paper is always soaked from my palm sweat with "you know being here gives me insane anxiety so here is a list of tests and symptoms to justify it" written at the top lol 😆

posted 14 days ago
A myPCOSteam Member said:

Hi Lunaerys!
I'm so glad you came up with a strategy to get your concerns addressed by handing them a list. That is awesome. It's hard to brush off a list of questions. Also, if you can, bring someone with you for support or as a back up and say they are here to listen and ask questions as they are concerned about my condition and want to avoid leaving with unanswered questions. Sometimes there is strength in numbers. I am very proud of you Lady 🥰🥰🥰
Kristen

posted 15 days ago
A myPCOSteam Member said:

@A myPCOSteam Member I hear you with the pill! I was on Yaz for a while and it was ok, but got switched to the generic brand and i never felt so awful. I had to make sure i got brand name Provera due to my family not reacting well to generic brands...i also have a copper IUD as back up, but my gyno says its probably not needed due to no bleeding without provera. My last dr and current one are very dismissive, but ive started writing what i want checked on a list to hand to them

posted 16 days ago
A myPCOSteam Member said:

Hi babe!
I have not tried this form of treatment and the reason for my concern is due to my bad reaction to birth control pills. When I was much younger, 20ish, I started birth control while in a long term relationship and the Rx changed my personality completely. I was super angry and moody and remember terrible headaches. I went off them and decided on a non hormone IUD. I am not doctor and I hope my comparison makes sense. I think that some of us are super sensitive to those treatments. If it's worse you decide the next option and don't be gaslighted by a doctor who tells you it's all in your head. Yes..I had that happen. Research your options and keep trying for the best treatment exactly for you. Feel better & have an awesome day ♥️

posted 17 days ago
A myPCOSteam Member said:

I have the same problem, thats why im on it 🥺

posted 22 days ago
Already a Member? Log in